# SDR SWIA202266466

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 43,777 hours, 37,247 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AFTER TAKE OFF WHEN BRINGING GEAR UP. RAN QRH AND BROUGHT GEAR BACK DOWN. GEAR DISAGREE CLEARED. DECLARED EMERGENCY AND LANDED IN ORD.   (FLIGHT #5416 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25487820 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED SERVICING OF THE NLG SHOCK STRUT WITH OIL AND NITROGEN WITH AIRCRAFT ON JACKS.  PERFORMED EXTENSION/RETRACTION CHECK OF THE NLG AND BOTH MLG'S AND ON GEAR RETRACTION NLG FAILED TO GO FULLY UP AN LOCKED.  UPON FURTHER INSPECTION FOUND THE NLG SHOCK STRUT COULD BE COMPRESSED BY HAND EVEN AFTER BEING FULLY SERVICED INDICATING THE INTERNAL FLOATING PISTION DID NOT PROPERLY SEAT. PERFORMED SERVICING OF THE NLG SHOCK STRUT WITH OIL AND NITROGEN WITH THE AIRCRAFT ON GROUND AND VERIFIED THE FLOATING PISTON SEATED.  PERFORMED EXTENSION/RETRACTION CHECK OF THE NLG AND LH AND RH MLG.  OPS CHECK GOOD AT THIS TIME. (REF. CP 25487827 AND CP 25488136 FOR WORK PERFORMED).  (REF. CP 25489858 FOR FUNCTIONAL TEST OF THE EXTENSION/RETRACTION SYSTEM)."
